MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. DJO SURGICAL; RSP STANDARD HUMERAL SOCKET INSERT, 40MM, HXE-PLUS

ENCORE MEDICAL, L.P. DJO SURGICAL; RSP STANDARD HUMERAL SOCKET INSERT, 40MM, HXE-PLUS
Catalog Number 509-00-040
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Unstable (1667)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
The patient presented approximately four (4) years postoperatively from a reverse total shoulder arthroplasty with complaints of instability.The surgeon elected to revise the implant to a larger glenosphere.During the procedure, the existing glenosphere and insert were removed and replaced.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-00025, 509-00-032, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
RSP STANDARD HUMERAL SOCKET INSERT, 40MM, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23399419
Report Number1644408-2025-01587
Device Sequence Number13254287
Product Code PHX
UDI-Device Identifier00888912144551
UDI-Public00888912144551
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-00-040
Device Lot Number379P1103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-40-101 LOT CODE 875C1312
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight91 KG